# SDR UPS05444658

- Difficulty date: May 14, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B078315
- Condition: Cracked
- Location: Lot Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 5 VC FLAP O/B ARM O/B SUPPORT RIB I/B FACE D-HOLE CRACKED.  (CRACK LENGTH .5 INCH).  LT WING NR 5 VC FLAP O/B ARM O/B SUPPORT RIB I/B AREA REPAIRED AS PER HX RS R57-41-35308 DETAIL VISUAL INSPECT AT EALIER OF C-CHECK OR 18 MONTH INTERNALS REQUIRE REF UPS EO B747-5740-22314-A.
